# SDR CA080708005

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,562 hours
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Part number: 55657562
- Condition: Damaged
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN A SMALL FORCE WAS APPLIED TO THE INDICATOR POINTER AND THE TRIM WHEEL WAS ROTATED THE POINTER JUMPED OUT OF ITS GROOVE. INSPECTION FOUND THAT THE GROOVES WERE NOT WORN AND THE SYSTEM LOOKED NORMAL BUT WHEN THE WHEEL WAS ROTATED WITH 1 FINGER APPLYING PRESSURE TO THE SIDE OF THE WHEEL IT WOBBLED AND ALLOWED THE PIN RIDING IN THE GROOVE TO BECOME DISENGAGED. PINCHING THE WHEEL WITH A THUMB AND FINGER OR TURNING THE WHEEL WITH THE PALM OF THE HAND ON THE TOP DID NOT ALLOW THE PIN TO DISENGAGE.
